MAUDE Adverse Event Report: SDS DE MEXICO SPARK ADVANCED

SDS DE MEXICO SPARK ADVANCED
Catalog Number 728-3030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had a severe allergic reaction.Patient experimented severe swelling of upper and lower lips four (4) days after starting the first aligner of the initial set.Based on doctor's professional opinion, allergic reaction is considered adverse event because if the patient continue with wearing the aligners the allergy could worsen.Patient did not seek medical attention with a doctor and did not go to hospital for these symptoms.Patient took a heavy dose of benadryl to reduce the swollen of the lips.Doctor requested the patient not to wear the aligners and the symptoms disappear.Patient is fully recovered but currently is not wearing the aligners.

Brand Name
SPARK ADVANCED
Common Device Name
SPARK ADVANCED
Manufacturer (Section D)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX  21395
Manufacturer (Section G)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX   21395
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
7148174396
MDR Report Key18368708
Report Number2016150-2023-00010
Device Sequence Number7617748
Product Code NXC
UDI-Device Identifier00889989083460
UDI-Public00889989083460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number728-3030
Device Lot Number1944385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale